Approximation on the sphere by Besov analytic functions

Tom 124 / 1997

Evgueni Doubtsov Studia Mathematica 124 (1997), 179-192 DOI: 10.4064/sm-124-2-179-192

Streszczenie

Boundary values of zero-smooth Besov analytic functions in the unit ball of $ℂ^n$ are investigated. Bounded Besov functions with prescribed lower semicontinuous modulus are constructed. Correction theorems for continuous Besov functions are proved. An approximation problem on great circles is studied.

Autorzy

  • Evgueni Doubtsov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek